# SDR QXEA2016082100544

- Difficulty date: August 21, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 10,301 hours, 11,102 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0382
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 20,443 hours, 21,879 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE IS SLOW TO UNFEATHER. PERFORMED FUNCTIONAL TEST OF TIME TO UNFEATHER IAW AMM 61-20-00-720-801.  NR 2 PROPELLER WAS 16 SECONDS AND NR 1 WAS 21 SECONDS.  REPLACED OVERSPEED GOVERNOR. RETURNED TO SERVICE
